Endometriosis - Lupron shots?
I was diagnosed near endometriois in March 2006 when I have a laproscopy for an ovarian cyst. My doctor suggested that I take lupron shots and I took 6 shots surrounded by 2006. My pain have reduced but I guess I am suffering from many side effects such as fatigue, loss of interest in studies, body and integrated pains, weight gain etc. I own been doing Yoga for days gone by two months to reduce my freight and maintain my in control. I feel honourable immediately after doing Yoga but I don't see any effect on my other side effects such as body torment and weight. I am desperate to lose counterweight because I have reflux problem and consignment gain aggravates it. I can't eat and drink as others and other feel sick because of bitterness and the side effects of shots. Please help me. I am doing Ph.D in USA and discern terrible because I am not competent to concentrate.
I am sorry to hear that you are contained by this situation. My friend is starting to look into that shot for herself.
For the weight gain, try going to Weight Watchers. The meeting are a great support in your shot to lose the weight. Pick up a Pilates DVD. If you resembling Yoga you will like Pilates.
Good Luck & I hope that things move about better for you!
I be diagnosed with Endo within November of 2005, I had surgery within May 2006, and was on Lurpron from May - November 2006. I still enjoy some pain...mostly mild, and mostly around my time. BUT, the weight gain is ridiculous! I must enjoy gained at tiniest 25-30 pounds during the last 3 months of Lupron treatment. Most of the solidity is around my middle--I have never have a 'tummy' until now! Yuck! I enjoy NOT been competent to lose the weight however. I do admit that I am not exercising as much as I should, and am starting more exercise. I am hoping that increasing my exercise will relief my metabolism. Eating less hasn't worked any. At this point, I am truly ready to discuss to my Gynecologist. I also have reflux, and i.e. worse as well...my meds don't work economically anymore. I also have the integrated pains, especially at my knees...however, they are getting increasingly better with time.
I hope that someone will answer our ring for help. At tiniest be comforted that you are not alone. Perhaps call your Gynecologist, I know I will be doing that soon. Take Care and perfect luck!
- How do i know if she is having an orgasm?
- how can you tell when your mirena IUD hormone levels are running low?
- Pregnant on depo?
- Vaginial pain?
- I Don't own clevage??
- Does anyone else gain horrible gas from Women's One A Day vitamins?
- Can a need of typical time of year symptoms be a sign of pregnancy?
- Can I hold sex using a condom while on antibiotics for bacterial infection?